# SDR QXEA0300488

- Difficulty date: April 17, 2003
- Submitted: April 29, 2003
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4049
- Aircraft time: 3,800 hours, 4,439 cycles
- System (JASC): 1430 · Fasteners
- Part: Fastener
- Condition: Gouged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - PANEL 622AT HAS TWO GOUGES IN TWO INBOARD FASTENERS ON RIGHT WING. REPAIRED IAW HORIZON AIR EA 6-57-134 AND RD-8/4-57-162
